Nagoya Mathematical Journal

Holomorphic automorphisms and cancellation theorems

Toshio Urata

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 81 (1981), 91-103.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786308

Mathematical Reviews number (MathSciNet)
MR0607077

Zentralblatt MATH identifier
0416.32011

Subjects
Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]
Secondary: 32C15: Complex spaces

Citation

Urata, Toshio. Holomorphic automorphisms and cancellation theorems. Nagoya Math. J. 81 (1981), 91--103. https://projecteuclid.org/euclid.nmj/1118786308


Export citation

References

  • [1] J. Brun, On the cancellation problem for compact complex-analytic manifolds, Proceedings in Symposia of Pure Mathematics, 30 (1977), 247-249.
  • [2] H. Holmann, Local properties of holomorphic mappings, Proc. Conf. on Complex Analysis, Minneapolis (1964), 94-109.
  • [3] S. Kaneyuki, On the automorphism group of homogeneous bounded domains, J. Fac. Sci. Univ. Tokyo, Sect. I, 14 (1967), 89-130.
  • [4] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Marcel Dekker. 1970.
  • [5] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc, 83 (1976), 357-416.
  • [6] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc,92 (1959), 267-290.
  • [7] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol.II,Inter- science Publishers, 1969.
  • [8] K. Peters, Starrheitssatze fr Produkte normierte Vektorraume endlicher Dimen- sion und fur Produkte hyperbolischer komplexer Raume, Math. Ann.,208 (1974), 343-354.
  • [9] H. L. Royden, Holomorphic fiber bundles with hyperbolic fiber, Proc. Amer. Math. Soc, 43 (1974), 311-312.
  • [10] K. Ueno, Classification theory of algebraic varieties and compact complex spaces,
  • [11] A. Lichnerowicz, Varietes complexes et tenseur de Bergman, Ann. Inst. Fourier (Grenoble), 15 (1965), 345-407.
  • [12] R. Narasimhan, Introduction to the theory of analytic spaces, Springer Lecture Notes in Math., 25 (1966). Department of Mathematics Aichi University of Education Kariya-shi, M8 Japan